Lilypie First Birthday tickers

Tuesday, May 03, 2005

A Gross Post ~WAAAY TMI...

If there were in a Celebrity Deathmatch between me and Metformin... Metformin would be kicking my ass.. hands down... no holds barred... Kicking my ass and mopping the floor with me.

I was doing sort of OK until I had to double my dose on Saturday to 1700 mg a day... I don't know if I have EVER been that sick in my life. It started out a queesy.. but not like queesy I have ever known.. This was dizzy, car sick, rollercoaster sort of queezy that brought me to tears... I was just wishing to throw up or to poop... But NOTHING.

On Sunday afternoon the doctor called in some anti-nausea medicine (which ironically listed its side effects as nausea and vomiting...) But Sunday night I was sooooo sick... The kind of sick that involves a toilet and a trashcan... at the same time.

I called my doctor Monday morning and I am back to one dose a day (850 mg). We will try 2 together at night with the antinausea medicine starting Friday night. I dread every single pill I have to take almost to the point of tears.. Is this what poison feels like? I keep thinking of the little girl in THE SIXTH SENSE who's mom is poisoning her... you know the one that pukes everywhere... yep... that's me.

Even though I am back on 1 pill a day I still am hit hard buy the side effects. The most notable are the (1) queasiness that never ends... Everything makes me dizzy especially reading and the computer screen. (2) Exhaustion like I have never known... this morning I actually had to lay down between getting dressed and leaving for work... I sleep all the time.. I think because it is the only break from the queasiness... and (3) Constipation... I guess I will store everything up for several days and then have cramps and diarrhea... niiiiice.

Work is miserable... I feel like a zombie... Even the easiest tasks seem to take everything out of me. I have no patience and actually thought I might lunge at a student yesterday that told me she "didn't feel like she was learning anything" in my class. I actaully had to leave the room so I did not lose it. Needless to say that class will be doing lots of bookwork for the rest of the week... and her classmates that were perfectly happy coasting for the last 15 days of school can let her feel their wrath instead of mine. Fair? probably not... but better than lashing out at her? yes. I always err on the side of passive aggressive...

Please... I need stories that this will end... I need top have hopes of this miracle cure making me lose 20 lbs., have clear skin, and the help me have a happy healthy baby.

Come on girls... lie to me about the Met.

10 Comments:

Blogger Lesley said...

You poor woman! I hope that you start to feel better quickly, they are pretty nasty for side effects.
Take care and get some rest.
Hugs from Lesley
P.s... Wow, usually kids are complaining of too much work etc. Can't win all the time I guess.
Theory is always a winner..lol..

2:16 AM  
Blogger VHMPrincess said...

I am so sorry it's kicking your ass! Really, that sounds terrible.

My s/e went away after about 2 weeks of starting or changing a dose. The fatigue goes away, the stomach troubles go away (unless I eat a totally carb only meal) - the quesiness also goes away.

I hope one morning soon, you'll wake up, the sun will be shining and you'll feel good again (though the stomach troubles come back like once every 2 weeks or so) but when that happens, you should be thinner, have beautiful skin, and feel wonderful.

4:38 AM  
Anonymous Jenn said...

Jamie - I am sorry that the medicine is making you so sick....I am praying that it goes away very soon and then you will be an energetic, clear-skinned fertile Goddess!

P.S. - Screw that little brat!

5:49 AM  
Blogger Chas said...

I am so sorry that the Met is being so hard on you.

You will begin to feel better once the Met is completely in your system. It took me about 2 weeks or so before the queasiness went away.

I hope that it will help you lose that 20 lbs and have the fairest and clearest of skin. Unfortunately, it didn't do that for me.

But, I have faith that it is going to work for you and you will be a mother-to-be looking fit with the purest of skin!

I am thinking about ya. I really hope the horrible side effects go away soon!!!

Take care

7:44 AM  
Anonymous Anonymous said...

Took about 2 weeks for me to stop rushing to the bathroom also. And I do mean rush. I would be fine one minute and in serious intestinal trouble the next KWIM?. Anyway, no weight loss here but six weeks after starting the Met I was pregnant! Major miracle in my book.

Stick with it. It is worth it.

12:13 PM  
Blogger Liz said...

I'm so sorry that you are feeling so sick. Hopefully the side effects will go away soon.

I can't believe your student...YEAH, give her lots of work.

3:39 PM  
Anonymous oliviadrab said...

I'm sorry to be the one who doesn't have a success story. I never got used to Metformin and had to switch to Glucophage XR. But once I did, it got better within a week or so. Being on a low-carb diet helps, tastes like crap, but helps.

BUT, it did improve my ovulation and cycles---and I lost a lot of weight.

I'm a lot of help, huh?

3:49 PM  
Blogger Jessica said...

I am right there with you! I am having major side effects right now, not as bad as your, but I am still feeling pretty crummy. Hang in there! I will be hanging in with you!

Jess

4:30 PM  
Blogger Dramalish said...

Hi! Love your blog.
I'm an English and Drama teacher- so I really id with all the school stuff.
Trust me, I can totally relate to restraining yourself from hurting a student who doesn't know how full of hormones and emotion you actually are.
It's hard when all the kids keep asking if you're pregnant or when you're gonna have kids, too. They should give us medals for teaching with IF.
best of luck to you,
-D.

4:46 PM  
Anonymous Stephanie said...

I just wanted to say that I have had horrible experiences with Met as well. It is pretty debilitating to walk around all day with a toilet strapped to ones ass.

However, I switched to Metformin ER (extended release) and the side effects have all but disappeared!

Not all doctors know about the ER or are comfortable prescribing it. However, my advice is to beg. Or, threaten to go to his office and use HIS toilet all day.

That always works....

11:18 AM  

Post a Comment

<< Home

Daisypath Wedding tickers

Click Here